# SDR GTIA2023062637287

- Difficulty date: June 24, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N942NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10328
- Aircraft time: 7,418 hours, 3,103 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Part number: 532100003
- Part serial: P772528
- Condition: Warning Message
- Location: Right
- Part time: 7,419 hours, 3,104 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLT RECEIVED ENG 2 STALL ECAM FOLLOWED SEVERAL MINUTES LATER BY OIL CHIP DETECTOR ECAM FOLLOWED BY ENG 2 FAIL ECAM --
